Two lower bounds for shortest double-base number system

Parinya Chalermsook, Hiroshi Imai, Vorapong Suppakitpaisarn

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)

Abstract

In this letter, we derive two lower bounds for the number of terms in a double-base number system (DBNS), when the digit set is {1}. For a positive integer n, we show that the number of terms obtained from the greedy algorithm proposed by Dimitrov, Imbert, and Mishra [1] is Θ(log n/log log n). Also, we show that the number of terms in the shortest doublebase chain is Θ(log n).

Original languageEnglish
Pages (from-to)1310-1312
Number of pages3
JournalIEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES
VolumeE98A
Issue number6
DOIs
Publication statusPublished - 1 Jun 2015
MoE publication typeA1 Journal article-refereed

Keywords

  • Analysis of algorithms
  • Double-base chain
  • Double-base number system
  • Elliptic curve cryptography
  • Number representation

Fingerprint Dive into the research topics of 'Two lower bounds for shortest double-base number system'. Together they form a unique fingerprint.

Cite this